JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED FUZZY NUMBER VALUED BARTLE INTEGRALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED FUZZY NUMBER VALUED BARTLE INTEGRALS
Park, Chun-Kee;
  PDF(new window)
 Abstract
In this paper we introduce the integration of scalar valued functions with respect to a generalized fuzzy number measure which we call the generalized fuzzy number valued Bartle integral. We first establish some properties of the generalized fuzzy number measures and then study the generalized fuzzy number valued Bartle integrals.
 Keywords
set valued measure;generalized fuzzy number measure;set valued Bartle integral;generalized fuzzy number valued Bartle integral;
 Language
English
 Cited by
1.
A new integral with respect to a generalized fuzzy number measure, Journal of Intelligent & Fuzzy Systems, 2015, 29, 5, 1729  crossref(new windwow)
2.
Lebesgue Decomposition Theorem and Weak Radon-Nikodým Theorem for Generalized Fuzzy Number Measures, Journal of Function Spaces, 2015, 2015, 1  crossref(new windwow)
 References
1.
R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337–352.

2.
J. Diestel and J. J. Uhl Jr., Vector Measures, Math. Surveys, Vol. 15, Amer. Math. Soc., Providence R.I., 1977.

3.
C. V. Negoita and D. A. Ralescu, Application of Fuzzy Sets to Systems Analysis, Wiley, New York, 1975.

4.
N. S. Papageorgiou, On the theory of Banach space valued multifunctions. 1. Integration and conditional expectation. 2. Set valued martingales and set valued measures, J. Multivariate Anal. 17 (1985), 185–227. crossref(new window)

5.
J. Wu and C. Wu, The w-derivatives of fuzzy mappings in Banach spaces, Fuzzy Sets and Systems 119 (2001), 375–381. crossref(new window)

6.
W. Z. Wu, W. X. Zhang, and R. M. Wang, Set valued Bartle integrals, J. Math. Anal. Appl. 255 (2001), 1–20. crossref(new window)

7.
X. Xue, M. Ha, and M. Ma, Random fuzzy number integrals in Banach spaces, Fuzzy Sets and Systems 66 (1994), 97–111. crossref(new window)

8.
X. Xue, M. Ha, and C. Wu, On the extension of the fuzzy number measures in Banach spaces: Part I. Representation of the fuzzy number measures, Fuzzy Sets and Systems 78 (1996), 347–354. crossref(new window)